Skip to content

Read user comments about the side effects, benefits, and effectiveness of Enablex oral.

Overall User Ratings

140 Total User Reviews

User Reviews

«Previous 56-59 of 59
Condition: Overactive Bladder
11/15/2007 11:15:07 AM

Reviewer: 35-44 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I seem to be having a lot of side effects from this.

Condition: Overactive Bladder
11/2/2007 1:59:29 PM

Reviewer: To Wet in Utah, 65-74 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I switched to this drug after using Ditro-Pan, which I had used for 5+ years. However, I am having issues relative to urgent need to urniate (sometimes wetting myself) and not getting enough relief over a 24 hour time period. I have considered taking the medication twice in a 24 hour period and asking my DR about a higher mg...if there is one...Has anyone, who have had similar issue tried varying ... Show Full Comment

Condition: Overactive Bladder
10/22/2007 11:03:34 AM

Reviewer: spinal cord injured, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I have been using 15mg Enablex for two weeks for a neurogenic bladder due to T-12 spinal cord injury. I had been on 15 mg oxybutynin xl that worked great but gave me very dry mouth so I wanted to try another drug that might not have this symptom. On Enablex, I have had lots of strong bladder spasms and feeling of bladder fulless, increasing frequency to void, and three incidents of wetting myself ... Show Full Comment

Condition: Overactive Bladder
9/26/2007 12:39:26 AM

Reviewer: aj, 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Very Dry Mouth. Once or twice I was eating a muffin or bread product early in the morning and I had difficulty swallowing. it was almost like I had no saliva to wash it down and it stuck to the back of my tongue. Also, I have developed a rash on the back of my arms. I am checking to see if it is related to the medication. Aside from these issues, I have had wonderful results from the medicati ... Show Full Comment

«Previous 56-59 of 59

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
Still Life Of Protein Foods
Do they work?
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to kick the habit.
row of colored highlighter pens
Tips for living better.
stressed working woman
And how to fix them?
fat caliper
Check your BMI.
woman dreaming
What Do Your Dreams Say About You?
man with indigestion
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.